MathSciNet Relay Station
MathSciNet bibliographic data
MR315865 (47 #4414) 65D05
Salzer, H. E. Lagrangian interpolation at the Chebyshev points $X\sb{n,\nu }\equiv {\rm cos}(\nu \pi /n)$, $\nu =0(1)n$; some unnoted advantages. Comput. J. 15 (1972), 156–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement